Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Rubbed penis on vulva. Taken postinor-2 as a precautionary measure, delayed periods. Causes for delay?

hi, Iam XXXX. I saw my period last on 21st dec 2012 and 8 Jan 2013 my boyfriend came close to the vulva , I took postinor 2 64hrs becuase I was scared the sperm might enter my Vigina . I have not seen my period and I ve done both blood and urine test they are all negative. please what is the cause of the delay. thank you.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
HI
Thank for asking to HCM
Let me clear it that the pregnancy is not the only reason for delaying period in fact the pregnancy would the last cause of this first cause of pathological changes has to look for and this can be done by imaging study have nice day
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor